# SDR USAA010816

- Difficulty date: June 24, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 30,946 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND T-CAP CORRODED 2 INCH BY 62 INCH AREA, BEAM 328 BETWEEN B10 AND RBL 62.  SPLICED IN SECTION OF UPPER CHORD, TREATED, PRIMED, SEALED PER SRM 53-10-51.  (M)
